Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the stability of some flows of an ideal fluid with free surfaces


Authors: J. L. Fox and G. W. Morgan
Journal: Quart. Appl. Math. 11 (1954), 439-456
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/59108
MathSciNet review: 59108
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. M. Ablow and W. D. Hayes, Perturbation of free surface flows, Technical Report No. 1, Office of Naval Research, Contract N7onr-35807, Graduate Division of Applied Mathematics, Brown University (1951).
  • [2] H. Helmholtz, On the discontinuous movements of fluids, Phil. Mag., 36, 337 (1868).
  • [3] G. Kirchoff, Zur Theorie freier Flüssigkeitsstrahlen, J. reine u. angew. Math., 70, 289 (1869).
  • [4] L. M. Milne-Thomson, Theoretical Hydrodynamics, The Macmillan Company, New York, N. Y., 1950. 2nd ed. MR 0033660
  • [5] William Thomson, Vibrations of a columnar vortex, Phil. Mag. (5) 10, 155 (1880).
  • [6] H. Lamb, Hydrodynamics, Dover Publications, 6th edition, 1945.
  • [7] A. Forsyth, Theory of differential equations, Part III, vol. 4, Cambridge University Press, 1902.
  • [8] E. L. Ince, Ordinary Differential Equations, Dover Publications, New York, 1944. MR 0010757
  • [9] K. W. Mangler, Improper integrals in theoretical aerodynamics, Royal Aircraft Establishment, Farnborough, Report Aero. 2424 (1951).
  • [10] K. Heun, Zur Theorie der Riemann'schen Functionen zweiter Ordnung mit vier Verzweigungspunkten, Math. Ann. 33, 161 (1889).
  • [11] Chester Snow, The Hypergeometric and Legendre Functions with Applications to Integral Equations of Potential Theory, National Bureau of Standards, U. S. Department of Commerce, Washington, D. C., 1942. MR 0007817

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/59108
Article copyright: © Copyright 1954 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website